# SDR CALA0600224

- Difficulty date: May 13, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 55,271 hours, 28,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65C80735183
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN THE FORWARD CARGO DOOR LOWER CORNER FRAME JUST BELOW DOOR HOLD OPEN HOOK.  THE DOOR FRAME WAS REPAIRED IAW SRM 51-40-02 AND EA 5230-01030.
